# SDR SWAA2020111829426

- Difficulty date: November 10, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 20,411 hours, 9,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750231
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LT Z-ANGLE CORRODED FROM BS 727E-807; LBL 24; WL 156.  REMOVED CORROSION AT AFT CARGO COMPARTMENT LT Z-ANGLE STA 727E TO 807 LBL 24, IAW B737 SRM 51-10-02-0G-0 ITEM 15.  ORIGINAL 'T' .040 REMAINING .028 LOSS .012.  FOUND TO BE OUT OF LIMITS, IAW B737 SRM 53-00-53-1A-2 FIG 103.  CUTOUT DAMAGE SECTION AT BETWEEN STA 727E AND 727F.  FABRICATED AND INSTALLED REPAIR Z-ANGLE STA 727F TO 847 LBL 24, IAW B737 SRM 53-00-53-2R-5 REPAIR 5.  P/N 146A7502-31.
